×

zbMATH — the first resource for mathematics

Global solvability of an abstract complex. (English) Zbl 0335.58015

MSC:
58J40 Pseudodifferential and Fourier integral operators on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. de Rham, Variétés différentiables, Actualités Sci. Indust., no. 1222 = Publ. Inst. Math. Univ. Nancago III, Hermann, Paris, 1955. MR 16, 957. · Zbl 0065.32401
[2] François Treves, Study of a model in the theory of complexes of pseudodifferential operators, Ann. of Math. (2) 104 (1976), no. 2, 269 – 324. · Zbl 0354.35067 · doi:10.2307/1971048 · doi.org
[3] -, Solvability of a model in the theory of complexes of pseudodifferential operators, Lectures given by F. Treves (Recife, 1976), written by J. Hounie (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.